Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

P125 prescribed to baby after vaccination. Over dose. Been vomiting, tired and sleepy. Worry?

Hello sir .... I have a query about P 125 that is subscribed to my daughter who is four months old after her vaccination . He suggested to give 2.5 ml every sixth hour but I gave 2.5 ml every sixth hour because I got mistaken with other medicine... From them my daughter in puking and is sleepy tired and dull.... Is it okay I m worried?!
Asked On : Sat, 26 Jan 2013
Answers:  2 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician, Cardiology 's  Response
You need not to worry, as toxic dose of paracetamal is 10 times of normal dose. Also signs of paracetamol toxicity is irritability, vomiting and pain abdomen etc. not lethargy.
In certain conditions you can give paracetamol even 4 hourly.
So relax,observe your child and if you still find him lethargic consult your doctor.
Answered: Sat, 26 Jan 2013
I find this answer helpful
Pediatrician Dr. Samik Basu's  Response
Hi ,
Thank you for your query.
Do not panic.
Give her a mild antiemetic like ondem syrup.
Give her lots of fluid and rest.
If she worsens see your local doctor.
If you have any further queries you are free to consult me.
Hope this answers your query.Wishing your child a speedy recovery.Have a nice day.
Answered: Sat, 26 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor